Skoči na glavni sadržaj

Mathematical Communications , Vol. 21 No. 1, 2016.

  • Datum izdavanja: 16.05.2016.
  • Objavljen na Hrčku: 11.05.2016.

Sadržaj

Puni tekst

Meridian surfaces of elliptic or hyperbolic type in the four-dimensional Minkowski space (str. 1-21)

Georgi Ganchev, Velichka Milousheva
Izvorni znanstveni članak


Perfect 1-error-correcting Lipschitz weight codes (str. 23-30)

Olof Heden, Murat Güzeltepe
Izvorni znanstveni članak


Quantitative estimates for a certain bivariate Chlodowsky-Szasz-Kantorovich type operators (str. 31-44)

Nurhayat İspir, İbrahim Büyükyazıcı
Izvorni znanstveni članak


Stability analysis of Hilfer fractional differential systems (str. 45-64)

Hadi Rezazadeh, Hossein Aminikhah, Amir Refahi Sheikhani
Izvorni znanstveni članak


On the fine spectrum of triangular triple-band matrix over sequence spaces $c$ and $\ell_{p}$,$(0 (str. 65-83)

Ali Karaisa, Yasin Asar, Durhasan Turgut Tollu
Izvorni znanstveni članak


Induced representations of Hilbert modules over locally C*-algebras and the imprimitivity theorem (str. 85-96)

Khadijeh Karimi, Kamran Sharifi
Izvorni znanstveni članak


Self-dual codes with an automorphism of order 17 (str. 97-107)

Müberra Gürel, Nikolay Yankov
Izvorni znanstveni članak


Pseudo-differential operator associated with the fractional Fourier transform (str. 115-126)

Akhilesh Prasad, Praveen Kumar
Izvorni znanstveni članak


Several explicit formulae for Bernoulli polynomials (str. 127-140)

Takao Komatsu, Claudio de J. Pita Ruiz V.
Izvorni znanstveni članak


Posjeta: 12.551 *